## **Timetable for LED2023 post-conference field trip**

(subject to small changes)

Time	Friday 30/6-2023	Travel time
15:36	Departure from Copenhagen Central Station: train ICI50059, platform 4	2h 56 min.
18:32	Arrival at Esbjerg Station, platform 2	
18:40	Bus ride to Koncept Hotel, Strandvejen 1, 6840 Oksbøl	~ 30min.
19:10	Check-in	
19:30	Welcome drink and dinner at Koncept Hotel	

Time	Saturday 1/7-2023 (see also field trip guide)	Travel time
08:00	Breakfast	
09:00	Departure with bus to Skallingen	
09:25	Salt marsh walk (remember rubber boots/extra shoes)	~ 2 hours
12:10	Lunch at the Skallingen Laboratory	
13:40	Departure with bus to Grærup	~ 25 min.
14:00	Grærup fossil coastal cliff	
14:40	Bus leaves and drives by Kallemærsk Hede	~ 30 min.
15:05	Cuspate foreland of Blåvands Huk (possibility for bathing and ice cream)	
16:30	Bus leaves for Koncept Hotel in Oksbøl	~ 20 min.
18:00	Dinner at Koncept Hotel or on your own/in small groups in Esbjerg	

Time	Sunday 2/7-2023	Travel time
08:00	Breakfast	
09:00	Departure with bus to Ribe	~ 50 min.
09:50	Arrival at the Wadden Sea Centre	
10:00	Tour of the Wadden Sea Centre	
12:00	Departure for Ribe city	~ 20 min.
12:30	Lunch at Sælhunden restaurant	
14:00	Tour of Ribe with a local guide	
16:30	Departure with bus to Esbjerg Station	~ 40 min.
17:10	Arrival at Esbjerg station	
17:10 – 18:15	Time to find a snack/sandwich for the train journey	
18:27	Departure from Esbjerg Station: train IC862 from platform 2	2h 56min.
21:23	Arrival at Copenhagen main station, platform 4	

Phone numbers in case of problems:

Jan-Pieter Buylaert (+45 2487 6938)

Vicki Hansen (+45 2118 6366)



LED2023@dtu.dk

https://led2023.com/